MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINIUM WOWEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINIUM WOWEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175830P0
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.The involved product was returned to intervascular.A visual inspection by our quality assurance (qa) supervisor is anticipated but not yet performed.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
(b)(4): the product was opened to use during surgery and hair was found in the product.The surgery was finished with a new product of the same model that he had.The product can be returned.
 
Additional Manufacturer Narrative
(10/170) - (10/646) the involved product was returned to intervascular and was inspected by the quality assurance supervisor for evaluation.Below are the main elements of the inspection results: - returned product was no more in a sealed package.Product was located in the outer blister pack, but the inner blister pack was missing.- a black fiber, which may look like a hair, was found in the outer blister, it was not on the prosthesis.- the fiber could come from textile or be a foreign matter.- according to our current list of standards for acceptation and rejection, the product is non-compliant.- since the product has been manipulated by the user, it is not possible to confirm whether the fiber was generated during our process or not.In summary, the product does not comply with the specification due to presence of a fiber, which could come from textile or be of foreign origin.Due to manipulation by user, the cause cannot be traced with certainty to manufacturing.It is why two codes of results are used (one for manufacturing process problem identified, the other for environment of use: device performance could have been affected by the environment in which it was used).(4315) the investigation findings do not lead to a clear conclusion about the cause of the reported event.However, it is confirmed that the product does not comply with the specification.Therefore, a non-conformity report has been initiated in order to investigate the root cause and take appropriate corrective actions if necessary.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMASHIELD PLATINIUM WOWEN DOUBLE VELOUR VASCULAR GRAFT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9938750
Report Number1640201-2020-00008
Device Sequence Number19457123
Product Code MAL
UDI-Device Identifier00384401018582
UDI-Public00384401018582
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberM00202175830P0
Device Catalogue NumberM00202175830P0
Device Lot Number19M25
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1